# SDR SWAA021273

- Difficulty date: June 7, 2002
- Submitted: June 19, 2002
- Operation: Air carrier
- Aircraft: 081SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22730
- Aircraft time: 64,336 hours, 70,253 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: BACH8A04NN0264T
- Condition: Leaking
- Location: Mlg W/W
- Stage of operation: CL
- Nature of condition: J, K
- Precautionary procedure: B

## Discrepancy

DECLARED EMERGENCY, HYDRAULIC SYSTEM A FAILED DURING CLIMB-OUT.  REMOVED AND REPLACED SYSTEM AILERON PCU LINE PER MM.
